# SDR CALA0100117

- Difficulty date: February 14, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 3 SLAT COVER SKIN CRACKED AROUND FASTENER HOLE AT WBL 254.0.  THE CRACKED SKIN WAS CUT OUT.  DOUBLER AND FILLER WERE INSTALLED IAW SRM 57-43-01, PAGE 216.
